Weight gain is found among people who take Metoprolol Succinate, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Hypertension . We study 17,483 people who have side effects while taking Metoprolol succinate from FDA and social media. Among them, 272 have Weight gain. Find out below who they are, when they have Weight gain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Metoprolol succinate has active ingredients of metoprolol succinate. It is often used in high blood pressure. (latest outcomes from Metoprolol succinate 18,902 users)
Weight gain has been reported by people with breathing difficulty, abdominal pain, memory loss, fatigue, dizziness (latest reports from 87,427 Weight gain patients).
On Aug, 25, 2016
17,483 people reported to have side effects when taking Metoprolol Succinate.
Among them, 272 people (1.56%) have Weight Gain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I am taking 25 mg of metoprolol xl as well as Nardil 3 times a day. I was off the Nardil from Nov. of last year until the last couple of months. I am having problems with diarrhea, sore mouth, depression as well as sleep disturbances. Has anyone taking these two medications together had any similiar side effects. My Cardiologist is on vacation but his nurse seems to think that it may be one of my other medications Trazadone. I have taken the trazadone along with Nardil for over 10 years. As most of you know there are limitations on what medications you can take while on Nardil. I tried several other medications before going back on the Nardil but had so many side effects and the return of migraines that it wasn't worth what it was doing to my body. Help!!
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
Since I came home I get really bad leg cramps in my left shin. At night and during the day. At night they will wake me from a sound sleep and I have to get up and walk around for about 30 minutes.I have taken leg cramp pills, drink a gallon of water a day, also dring tonic water for the quinine ...
Hi,I've been on morphine for about 4 months now.I've gained weight unsure why until now :(.I'm diabetic my doctor did not inform me that i would gain weight while taking this medicine for back pain :(.
I have been taking vesicare for around a year and it has been very helpful however i have gone from 70kg to 95 kg over the year the biggest i have ever been in my life im also 51 so may have some meno stuff going on. I guest il just have to face it and do more physical out put, walking , ...
I have been noticing an unusual gain in weight (10lbs) over a period of 7 months. I have been thin for 57 years, eat a healthy diet and exercise daily. I just realized that this has to be as a result of the fosamax. I'm discontinuing the drug. Has anyone had a similar experiene? If so how long ...
My doctor took me off prozac & wellbutrin. He replaced these with cymbala. Meanwhile,I've been on sonata on and off for maybe a year - more off. I'm having a difficult time. The change in meds made me more depressed. I was self and overmedicating the sonata because all I wanted to do was ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.